Illinois Journal of Mathematics

Trace quotient modules

Maurice Auslander and E. L. Green

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 534-556.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989004

Digital Object Identifier
doi:10.1215/ijm/1255989004

Mathematical Reviews number (MathSciNet)
MR947045

Zentralblatt MATH identifier
0665.16018

Subjects
Primary: 16A64

Citation

Auslander, Maurice; Green, E. L. Trace quotient modules. Illinois J. Math. 32 (1988), no. 3, 534--556. doi:10.1215/ijm/1255989004. https://projecteuclid.org/euclid.ijm/1255989004


Export citation